Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 18, Issue 2, Fall 1987  pp. 339-372.

Invariant supspaces for $\ell^p$-operators having Bishop's property (beta) on a large part of their spectrum

Authors E. Albrecht (1) and B. Chevreau (2)
Author institution: (1) Fachbereich Mathematik, Universität des Saarlandes, D-6600 Saarbrücken, West Germany.
(2) UER de Mathématiques et d'Informatique, Université de Bordeaux I, 351, Cours de la Libération, 334501 Talence, France.


Contents    Full-Text PDF